Murray, M.K.. "A Twistor Correspondence for Homogeneous Polynomial Differential Operators.." Mathematische Annalen 272 (1985): 99-116. <http://eudml.org/doc/164000>.
@article{Murray1985, author = {Murray, M.K.}, journal = {Mathematische Annalen}, keywords = {homogeneous polynomial differential operators; cohomology classes on a twistor space}, pages = {99-116}, title = {A Twistor Correspondence for Homogeneous Polynomial Differential Operators.}, url = {http://eudml.org/doc/164000}, volume = {272}, year = {1985}, }
TY - JOUR AU - Murray, M.K. TI - A Twistor Correspondence for Homogeneous Polynomial Differential Operators. JO - Mathematische Annalen PY - 1985 VL - 272 SP - 99 EP - 116 KW - homogeneous polynomial differential operators; cohomology classes on a twistor space UR - http://eudml.org/doc/164000 ER -